# SDR HALA2012011600037

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,459 hours, 32,242 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - FWD EQUIPMENT VALVE ON EICAS & OVERHEAD PANEL.  TROUBLESHOT PER FIM 21-58-00 FIG 105 NO DEFECTS NOTED. OK FOR SERVICE.
